MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG BONESCREW,AXS,ST,2.0X5MM,5P; SCREW, FIXATION, INTRAOSSEOUS

STRYKER LEIBINGER FREIBURG BONESCREW,AXS,ST,2.0X5MM,5P; SCREW, FIXATION, INTRAOSSEOUS
Catalog Number 56-20405
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fistula (1862); Unspecified Infection (1930)
Date of Event 02/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the device needs to be revised because the joint is not seated and the sagital split plate is mobile.
 
Additional Manufacturer Narrative
The reported moved plate and screw can be confirmed according to the scans provided for the custom orthognathic plate.It was reported that a sagittal split plate likely became unstable due to loose screw fixation resulting in plate movement and malalignment with associated open bite and pain while a fistula was present without identified organism.Scans indicated that a 6 hole plate was used and the original plate was removed and replaced with a custom orthognathic plate with increased height to restore alignment.Expert review concluded that the infection was not device related if proper sterilization was performed and the event was therefore classified as an adverse effect.

Brand Name
BONESCREW,AXS,ST,2.0X5MM,5P
Common Device Name
SCREW, FIXATION, INTRAOSSEOUS
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
elena drewenskus
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key25650733
Report Number0008010177-2026-00085
Device Sequence Number20308984
Product Code DZL
UDI-Device Identifier37613327566544
UDI-Public37613327566544
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number56-20405
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2026
Initial Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown